# SDR SWIA202005110577

- Difficulty date: April 13, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 41,945 hours, 26,725 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH VERTICAL STAB TO FUSELAGE EXTERIOR FWD DRAG ANGLE AT APPROXIMATELY 67.5% REAR SPAR DATUM IS CRACKED   (C-CHECK) RO 5/7/2020   REPAIRED CRACKED DRAG ANGLE AT VERTICAL STABILIZER FUSELAGE ATTACHMENT AT FWD LH LOCATION REF CRJ-700 SRM AND REO. COMPLIED WITH TASK CARD
